Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Diabetic, suffering from muscle stiffness, unable to walk, prescribed Lyrica. Dizzy, confused. Advice ?

Sir iam diabetic patient iam suffering from muscle stiffness for 15 days due to which iam unable to walk my doctor prescribed me lyrica I came to.know iam having hypothyrodism for which he gave eltronix . From 3days iam using the above mention medicines. Due to.which i am feeling dizziness drowiness confusion .iam on insulin and taking galvas met 50/500tab and bp tab.iam 40/yrs old female .pls advice me
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi,
Thanks for posting in Heath care magic.

You feel dizziness and drowsiness confusion because you use Lyrica. Those are the side effects of Lyrica. I suggest you to use Amitriptyline(Laroxyl) 25mg 1 hour before you sleep. Of course Laroxyl has its side effects but you will not feel dizziness and drowsiness confusion anymore.

Take care.



Answered: Tue, 8 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor